| Model Number |
CR2 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report a non-critical hazard with their device.During evaluation, stryker observed that the customer's device intermittently does not power on when the lid is opened. in this state, the device would not detect the lid being opened or closed, and therefore would not automatically power on or off which can lead to a use error resulting in a failure to deliver defibrillation.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
The product assessment center (pac) technician evaluated the customer's device observed that the device will not turn on when the lid is opened.The root cause of all the issues is isolated to the reed switch sw5, but further root cause is undetermined.The customer's device was archived by stryker.The customer received a replacement device.